# SDR UPS05443773

- Difficulty date: January 8, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - BS 736 - 738, S23R STRINGER END FOUND CRACK.  M/D BS 736 TO BS 738 S-23R STRINGER END REPAIRED AS PER RS 53-61-35230 AND ENGINEERING FILE NUMBER 747-53-20204.
